# SDR FDEA200909093277

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602251
- Condition: Corroded
- Location: Bs 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY WAY SEVERE INTERGRANULAR CORROSION ON SEAT TRACK.  REPAIRED AREA IAW SRM 53-70-00 FIG 1 VOL I.
